# SDR TWAA9806604

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Bs 198-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND FLOOR TRACK CORROSION AT FS 198 TO 237, RBL 21 TO 26.  REMOVED CORROSION PER 51-10-3.  REINSTALLED TRACK PER MM 53-40-1 PAGE 201.  (M)
